I was started on escitalopram 10 mg 12 days ago for phobic anxiety. I am 47 y and was taking Gabapentin 300 mg for 2 months for RLS. On 6 Dec i developed hot flush in all my body followed by getting dizziness ,±chest pain and panic attacks. I stopped Gabapentin on 19 Dec. Then i cont having dizziness and got hot cold flush, joint pain and anxiety. On Jan 1st I was diagnosed as having phobic anxiety. My dr doesn't believe, on Gabapentin withdrawal. I have most symptoms releaved except having this hot sensstion on my skin face, chest, arms, legs and I cannot sleep and still depressed and anxiety just little improved? Shall this hot skin and chest sensation improve with time?
Hello moonmoon. Yes, Escitalopram/Lexapro and it is considered to be a normal but not often reported side effect. It can effect most all parts of the body. Medical diagnosis is named Paresthesia. I believe (my own point of view, and not being a physician) that your dose be adjusted and if no results, another medication take its place. Regards pledge
Hi Moonmoon- Yes, I suppose the side effects you are referring to fall very closely to the side effects Lexepro lists, such as: allergic skin reactions, confusion, swelling of the face, lips or tongue, feeling faint, rapid speech, hallucinations, loss of contact with reality, seizures, suicidal thoughts and changes and unusual bleeding. The nonphysical side of the drug as far as the side effects are concerned there are less expensive comparable drugs and if the price is a problem for you or it may not be on your Medicare Part D plan please talk to your pharmacist for suggestions and your doctor and communicate with your doctor about this. Good luck n happy new year!! RC4
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2010 • 2 answers
Updated 31 Dec 2010 • 1 answer
Updated 19 May 2014 • 4 answers
Updated 16 Aug 2012 • 3 answers
Updated 14 Sep 2013 • 4 answers